Connect
MJA
MJA

Venlafaxine and bilateral acute angle closure glaucoma

Bradley Ng, G Mark C Sanbrook, Anthony J Malouf and Smita A Agarwal
Med J Aust 2002; 176 (5): 241.
Published online: 4 March 2002

To the Editor: We report a case of bilateral acute angle closure glaucoma associated with venlafaxine.

  • Bradley Ng
  • G Mark C Sanbrook
  • Anthony J Malouf
  • Smita A Agarwal

  • 1 Department of Psychiatry, Nepean Hospital, Penrith, NSW.
  • 2 Western Sydney Eye Hospital, Wentworthville, NSW.

Correspondence: pipebrook@bigpond.com

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.